# SDR 20000626SH017

- Difficulty date: May 25, 2000
- Submitted: June 26, 2000
- Operation: General aviation
- Aircraft: N9299E
- Make and model: Piper PA-34-220T
- Aircraft serial: 3449043
- Engine: Cont TSIO360KB
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: RSA5AD
- Part serial: 70187701
- Condition: Failed
- Part time: 54 hours
- Stage of operation: LD
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

ENGINE DIED ON LANDING ROLL-OUT.  AIRCRAFT WAS TAKEN TO MAINTENANCE AND A GROUND RUN PERFORMED.  THE FUEL SERVO ON THIS ENGINE WAS RICH AT IDLE AND UNABLE TO ADJUST MIXTURE.  SERVO WAS REMOVED FROM ENGINE AND SENT FOR REPLACEMENT.  TOTAL TIME ON UNIT WAS 54 HOURS. FROM NEW, THIS IS A -5 SERVO.  (X)
